# SDR AALA20091217TUL08

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 146N872216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLANT PANEL ATTACH BRACKET CRACKED AND CORRODED AT FLOOR LEVEL STATION 1720 56 INCHES RIGHT OF CENTER LINE.  REPLACED BRACKET PER SRM 51-10-02-0G.
